MathSciNet Relay Station
MathSciNet bibliographic data
MR842588 22E40 (51F15 57S30)
Prokhorov, M. N. Absence of discrete groups of reflections with a noncompact fundamental polyhedron of finite volume in a Lobachevskiĭ space of high dimension. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 50 (1986), no. 2, 413–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement